Alert archive / Idaho / Wind Advisories in 2013
Wind Advisory 17, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Apr 30, 2013, 3:11 AM MDT. It took effect at Apr 30, 2013, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2013, 3:11 AM MDT (09:11 UTC)
- In effect from
- Apr 30, 2013, 12:00 PM MDT
- Expired
- Apr 30, 2013, 8:07 PM MDT
- In force
- 8 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
207 WWUS75 KPIH 300911 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 311 AM MDT TUE APR 30 2013 ...BREEZY WITH POCKETS OF BLOWING DUST THIS AFTERNOON TURNING COLDER TONIGHT WITH A POSSIBLE FREEZE ACROSS THE SNAKE PLAIN AND MAGIC VALLEY... IDZ017-021-302100- /O.NEW.KPIH.WI.Y.0017.130430T1800Z-130501T0300Z/ /O.NEW.KPIH.FZ.A.0001.130501T0900Z-130501T1500Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT 311 AM MDT TUE APR 30 2013 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * TIMING...WINDS WILL PICK UP FOR THIS AFTERNOON AND EVENING FROM AROUND NOON TO 9 PM. TEMPERATURES WILL DROP OVERNIGHT WITH THE COLDEST TEMPERATURES FROM 3 AM TO 9 AM. * WINDS...WESTERLY 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH AT TIMES. * TEMPERATURES...OVERNIGHT LOWS WILL BE IN THE 27 TO 32 DEGREE RANGE. * LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...POCATELLO...BLACKFOOT... AMERICAN FALLS INCLUDING THE RESERVOIR AND CAREY. * WIND IMPACTS...PERSONS WITH HIGHER PROFILE VEHICLES MAY ENCOUNTER ISSUES DRIVING ESPECIALLY WITH CROSSWINDS. DRY WEATHER AND RECENT PLOWING WILL LIKELY LEAD TO SOME POCKETS OF BLOWING DUST AND REDUCED VISIBILITY. * TEMPERATURE IMPACTS...WITH THIS TIME OF YEAR BEING THE DESIGNATED START TO THE GROWING SEASON...CROPS...PLANTS AND OTHER VEGETATION THAT ARE BUDDING OR IN THE EARLY STAGES OF GROWING WOULD BE KILLED OR DAMAGED WITH AT OR BELOW FREEZING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IDZ022-302100- /O.NEW.KPIH.WI.Y.0017.130430T1800Z-130501T0300Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 311 AM MDT TUE APR 30 2013 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...NOON TO 9 PM. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH AT TIMES. * LOCATIONS INCLUDE...OAKLEY...MALTA AND CONNOR SUMMIT. THIS WILL ALSO INCLUDE I 84 TO THE THE UTAH BORDER. * IMPACTS...PERSONS WITH HIGHER PROFILE VEHICLES MAY ENCOUNTER ISSUES DRIVING ESPECIALLY WITH CROSSWINDS. DRY WEATHER AND RECENT PLOWING WILL LIKELY LEAD TO SOME POCKETS OF BLOWING DUST AND REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ020-302100- /O.NEW.KPIH.FZ.A.0001.130501T0900Z-130501T1500Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 311 AM MDT TUE APR 30 2013 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * TEMPERATURE...OVERNIGHT LOWS WILL BE IN THE 27 TO 32 DEGREE RANGE. * LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY AND THE ARCO DESERT. * IMPACTS...WITH THIS TIME OF YEAR BEING THE DESIGNATED START TO THE GROWING SEASON...CROPS...PLANTS AND OTHER VEGETATION THAT ARE BUDDING OR IN THE EARLY STAGES OF GROWING WOULD BE KILLED OR DAMAGED WITH AT OR BELOW FREEZING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
2 follow-up statements
889 WWUS75 KPIH 302003 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 203 PM MDT TUE APR 30 2013 ...BREEZY WITH POCKETS OF BLOWING DUST THROUGH THIS EVENING THEN TURNING COLDER TONIGHT WITH A HARD FREEZE ACROSS THE SNAKE PLAIN AND MAGIC VALLEY... IDZ017-021-010415- /O.UPG.KPIH.FZ.A.0001.130501T0900Z-130501T1500Z/ /O.NEW.KPIH.FZ.W.0001.130501T0900Z-130501T1500Z/ /O.CON.KPIH.WI.Y.0017.000000T0000Z-130501T0300Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT 203 PM MDT TUE APR 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...WINDS WILL STRONG AND GUSTY THROUGH MID EVENING. TEMPERATURES WILL DROP OVERNIGHT WITH THE COLDEST TEMPERATURES FROM 3 AM TO 9 AM. * WINDS...WESTERLY 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH AT TIMES. * TEMPERATURE...A HARD FREEZE WILL BE POSSIBLE OVERNIGHT WITH LOWS IN THE 25 TO 30 DEGREE RANGE. * LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...POCATELLO... BLACKFOOT... AMERICAN FALLS INCLUDING THE RESERVOIR AND CAREY. * WIND IMPACTS...PERSONS WITH HIGHER PROFILE VEHICLES MAY ENCOUNTER ISSUES DRIVING ESPECIALLY WITH CROSSWINDS. DRY WEATHER AND RECENT PLOWING WILL LIKELY LEAD TO SOME POCKETS OF BLOWING DUST AND REDUCED VISIBILITY. * TEMPERATURE IMPACTS...WITH THIS TIME OF YEAR BEING THE DESIGNATED START TO THE GROWING SEASON...CROPS...PLANTS AND OTHER VEGETATION THAT ARE BUDDING OR IN THE EARLY STAGES OF GROWING WOULD BE KILLED OR DAMAGED WITH AT OR BELOW FREEZING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ020-010415- /O.UPG.KPIH.FZ.A.0001.130501T0900Z-130501T1500Z/ /O.NEW.KPIH.FZ.W.0001.130501T0900Z-130501T1500Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 203 PM MDT TUE APR 30 2013 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...A HARD FREEZE WILL BE POSSIBLE OVERNIGHT WITH LOWS IN THE 25 TO 30 DEGREE RANGE. * LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY AND THE ARCO DESERT. * IMPACTS...WITH THIS TIME OF YEAR BEING THE DESIGNATED START TO THE GROWING SEASON...CROPS...PLANTS AND OTHER VEGETATION THAT ARE BUDDING OR IN THE EARLY STAGES OF GROWING WOULD BE KILLED OR DAMAGED WITH AT OR BELOW FREEZING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IDZ022-010300- /O.CON.KPIH.WI.Y.0017.000000T0000Z-130501T0300Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 203 PM MDT TUE APR 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...WINDS WILL REMAIN STRONG AND GUSTY THROUGH MID EVENING. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH AT TIMES. * LOCATIONS INCLUDE...OAKLEY...MALTA AND CONNOR SUMMIT. THIS WILL ALSO INCLUDE I 84 TO THE THE UTAH BORDER. * IMPACTS...PERSONS WITH HIGHER PROFILE VEHICLES MAY ENCOUNTER ISSUES DRIVING ESPECIALLY WITH CROSSWINDS. DRY WEATHER AND RECENT PLOWING WILL LIKELY LEAD TO SOME POCKETS OF BLOWING DUST AND REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
961 WWUS75 KPIH 010207 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 807 PM MDT TUE APR 30 2013 ...BREEZY WITH POCKETS OF BLOWING DUST THROUGH THIS EVENING THEN TURNING COLDER TONIGHT WITH A HARD FREEZE ACROSS THE SNAKE PLAIN AND MAGIC VALLEY... IDZ017-021-011015- /O.CAN.KPIH.WI.Y.0017.000000T0000Z-130501T0300Z/ /O.CON.KPIH.FZ.W.0001.130501T0900Z-130501T1500Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT 807 PM MDT TUE APR 30 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY. * TEMPERATURE...A HARD FREEZE IS POSSIBLE OVERNIGHT WITH LOWS IN THE 25 TO 30 DEGREE RANGE. * LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...POCATELLO... BLACKFOOT... AMERICAN FALLS INCLUDING THE RESERVOIR AND CAREY. * IMPACTS...WITH THIS TIME OF YEAR BEING THE DESIGNATED START TO THE GROWING SEASON...CROPS...PLANTS AND OTHER VEGETATION THAT ARE BUDDING OR IN THE EARLY STAGES OF GROWING WOULD BE KILLED OR DAMAGED WITH AT OR BELOW FREEZING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IDZ022-010315- /O.CAN.KPIH.WI.Y.0017.000000T0000Z-130501T0300Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 807 PM MDT TUE APR 30 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. WINDS WILL CONTINUE TO DIMINISH THIS EVENING. $$ IDZ020-011015- /O.CON.KPIH.FZ.W.0001.130501T0900Z-130501T1500Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 807 PM MDT TUE APR 30 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY. * TEMPERATURE...A HARD FREEZE WILL BE POSSIBLE OVERNIGHT WITH LOWS IN THE 25 TO 30 DEGREE RANGE. * LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY AND THE ARCO DESERT. * IMPACTS...WITH THIS TIME OF YEAR BEING THE DESIGNATED START TO THE GROWING SEASON...CROPS...PLANTS AND OTHER VEGETATION THAT ARE BUDDING OR IN THE EARLY STAGES OF GROWING WOULD BE KILLED OR DAMAGED WITH AT OR BELOW FREEZING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ VALLE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 30, 2:48 AM MDT, 23 minutes earlier.
Area forecast discussion, Apr 30, 2:48 AM MDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 248 AM MDT TUE APR 30 2013 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT. ONE MORE WAVE WILL MOVE ACROSS THE REGION TODAY. IT WILL BE COOLER TODAY WITH A CHANCE OF SHOWERS GENERALLY ALONG AND NORTH OF A LINE FROM BANNER SUMMIT TO GALENA SUMMIT THROUGH THIS EVENING. IT WILL BE A MIX OF RAIN AND SNOW THROUGH EARLY EVENING...WITH ANYTHING AFTER BEING ALL SNOW. SOUTH AND WEST OF THAT LINE IT WILL BE DRY AND QUITE BREEZY...ALTHOUGH QUITE A BIT LESS COMPARED TO YESTERDAY'S EVENT. WINDS WILL BE RIGHT AT THE LOW END OF WIND ADVISORY CRITERIA. WITH THE RISK OF BLOWING DUST DUE TO DRY WEATHER AND RECENT PLOWING...WE ARE ISSUING AN ADVISORY FOR AREAS JUST WEST OF THE POCATELLO AIRPORT BACK THROUGH THE MAGIC VALLEY. WE ARE ALSO INCLUDING PORTIONS OF THE SOUTH CENTRAL HIGHLANDS ESPECIALLY FROM GENERALLY I-84 WESTWARD. WE WILL QUICKLY DRY OUT EXCEPT FOR SOME LINGERING SHOWERS ALONG THE WYOMING BORDER. TONIGHT/EARLY WEDNESDAY WILL BE COLD FOR PRETTY MUCH EVERYONE. THE MOUNTAINS WILL BE IN THE SINGLE DIGITS AND TEENS WITH 20S TO NEAR FREEZING FOR THE LOWER VALLEYS. THERE WILL BE SOME LINGERING WIND OVERNIGHT...WHICH MAY BE ENOUGH TO KEEP SOME AREAS LIKE THE SNAKE PLAIN FROM GETTING QUITE COLD. EVEN WITH ANY WIND...IT WILL BE AT OR BELOW 32F AND WITH THE GROWING SEASON STARTING TOMORROW WE WILL BE ISSUING A FREEZE WATCH FOR ALL OF THE SNAKE PLAIN AND MAGIC VALLEY. THE REST OF THE SHORT TERM WILL BE DRY AS WE WILL BE ON THE EASTERN EDGE OF A BUILDING RIDGE. THIS WILL PLACE US UNDER NORTHWEST FLOW. THIS WILL ACT TO SLOW THE PACE OF THE UPCOMING WARMUP. WITH DRY AIR AND LIGHTER WINDS TOMORROW NIGHT...IT WILL BE COLD ONCE AGAIN. THE TREND WILL BE IN MOUNTAINOUS AREAS FOR TEMPERATURES TO WARM UP...WITH THE SNAKE PLAIN/MAGIC VALLEY REMAINING THE SAME OR BEING COLDER WHEN YOU COMPARE IT TO TONIGHT. THIS WILL LIKELY MEAN ANOTHER FREEZE EVENT...EVEN WHERE WE SHOULD SEE SOME ELEVATED DRAINAGE WINDS ACROSS THE MAGIC VALLEY. AFTER SITTING AROUND 10 DEGREES OR SO BELOW AVERAGE...HIGHS FOR THURSDAY REBOUND TO 50S AND 60S FOR MOST OF US WHICH IS RIGHT AT CLIMATOLOGY. KEYES .LONG TERM...FRIDAY THROUGH NEXT TUESDAY. GFS/ECMWF MODELS CONTINUE TO SHOW AN UPPER RIDGE ALONG THE COAST EARLY IN THE PERIOD WITH A SHORT-WAVE DISTURBANCE WORKING OVER THE RIDGE AND DROPPING SOUTH THROUGH THE NRN ROCKIES FRIDAY/SATURDAY. DETAILS...TIMING AND TRACK OF THIS PARTICULAR FEATURE SHOW CONSIDERABLE RUN TO RUN INCONSISTENCY AMONG THE MODELS WITH THE ECMWF TRENDING FURTHER WEST AND WETTER WHEREAS THE GFS IS TRENDING FURTHER EAST AND DRIER. THUS WILL LEAVE CURRENT CHANCE/SLIGHT CHANCE MENTION OF PRECIPITATION ALONE UNTIL THE MODELS SHOW BETTER AGREEMENT. FOR SUNDAY...THE ECMWF HAS SHIFTED STRONGLY TOWARD THE GFS SOLUTION IN PORTRAYING A CUT-OFF LOW DRIFTING AROUND THE GREAT BASIN. HAVE NUDGED THE PRECIPITATION POTENTIAL UPWARDS SLIGHTLY WITH LITTLE CONFIDENCE THAT THE MODELS WILL ACTUALLY GET THE PLACEMENT OF THE LOW CORRECT THIS FAR OUT. BY MONDAY...FAIRLY SIGNIFICANT DIFFERENCES ARISE BETWEEN THE MODELS AS THE GFS CONTINUES TO MAINTAIN A CUT-OFF LOW OVER THE GREAT BASIN WHILE THE ECMWF FAVORS A SECOND PAC DISTURBANCE TOPPING THE RIDGE AND DIGGING SE INTO/THROUGH THE NRN ROCKIES. GENERALLY FAVOR THE ECMWF SOLUTION HERE ALTHOUGH CONFIDENCE IS LOW CONCERNING EITHER SOLUTION. HUSTON && .AVIATION...UPPER TROUGH SHEARING SE THROUGH THE REGION TODAY/TONIGHT TRIGGERING SCATTERED MAINLY MOUNTAIN SNOW SHOWERS...POTENTIALLY IMPACTING KIDA AND KPIH WITH LOWER VFR CIGS IN TEMPORARY SHOWERS. BREEZY WEST WINDS ANTICIPATED AT KBYI AND KPIH LATE THIS MORNING THROUGH EARLY EVENING. HUSTON && .PIH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING IDZ017-021-022. FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING IDZ017-020-021. &&
Hazardous weather outlook, Apr 29, 3:17 AM MDT, 23 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 317 AM MDT MON APR 29 2013 IDZ017>025-031-032-300930- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 317 AM MDT MON APR 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM WILL BRING SHOWERS TO PORTIONS OF THE CENTRAL AND EASTERN MOUNTAINS. THE REST OF THE AREA WILL SEE STRONG WINDS AND THE POTENTIAL FOR BLOWING DUST. SUSTAINED WINDS OF 25-40 MPH ARE POSSIBLE WITH HIGHER GUSTS. THE HIGHEST IMPACT AREAS ARE THE SNAKE PLAIN...MAGIC VALLEY AND ALL/PORTIONS OF THE UPPER SNAKE HIGHLANDS...SOUTH CENTRAL ANS CARIBOU HIGHLANDS AND THE LOST RIVER/PAHSIMEROI REGION. A WIND ADVISORY IS IN EFFECT HERE FROM NOON-9PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER SYSTEM WILL DROP ACROSS THE REGION TUESDAY...PRODUCING SHOWERS ACROSS PORTIONS OF THE CENTRAL AND EASTERN MOUNTAINS...AS WELL AS PORTIONS OF THE SNAKE PLAIN DUE TO A CONVERGENCE EVENT. 15-30 MPH WINDS ARE EXPECTED WITH THE STRONGEST WINDS ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. TEMPERATURES WILL BE MUCH COLDER THROUGH MIDWEEK. HIGHS OF 45-55 FOR THE LOWER VALLEYS AND 35-45 IN THE MOUNTAINS ARE EXPECTED. LOWS WILL BE SINGLE DIGITS/TEENS AT HIGHER ELEVATIONS TOMORROW NIGHT AND 10S/20S WEDNESDAY NIGHT. LOWS IN THE 20S TO LOWER 30S ARE LIKELY BOTH NIGHTS IN THE LOWER VALLEYS. GROWING SEASON IS DESIGNATED TO START MAY 1ST...SO FROST/FREEZE STATEMENTS MAY BE NEEDED ACROSS THE SNAKE PLAIN EITHER NIGHT. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 3:11 AM MDT | Freeze Watch | PIH | 11 hr | |
| Apr 30, 2:03 PM MDT | Freeze Warning | PIH | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.